# SDR AALA201607059006

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 33,617 hours, 15,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Slide Arm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LENS COVER MISSING FROM LEFT HAND OVERWING EXIT. INSTALLED SLIDE ARMED LENS COVER.
